# SDR RAIA201901110004

- Difficulty date: January 11, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON DIVIDER PIECE BETWEEN FLOOR BOARDS 231FF &231GF. REMOVED AND REPLACED CROSS BEAM BETWEEN FLOOR BOARDS 231FF & 231GF.
